# SDR HNAA2019041100097

- Difficulty date: March 29, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 47,403 hours, 40,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HVY CHECK CARGO DOOR EXTERNAL HANDLE CUTOUT IS CRACKED AT THE END.   REPAIRED IAW SRM 52-30-01RE.
